Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/2425
Title: Numerical algorithms for forward-backward stochastic differential equations.
Authors: Milstein, G.N.
Tretyakov, Michael V.
First Published: 2006
Citation: SIAM Journal on Scientific Computing, 2006, 28 (2), pp.561-582
DOI Link: 10.1137/040614426
ISSN: 1064-8275
Links: http://hdl.handle.net/2381/2425
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.